# SDR TWAA9718003

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609TW
- Make and model: Boeing 767231
- Aircraft serial: 22572
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5892243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE, EMERGENCY EGRESS FLOOR LIGHTING IN ZONE 'C' ILLUMINATED.  REMOVED AND REPLACED POWER SUPPLY, MFG P/N 58922-43.  OPERATIONAL CHECK NORMAL.  (M)
